MathSciNet Relay Station
MathSciNet bibliographic data
MR1148468 68T27
Chaochen, Zhou; Hoare, C. A. R.; Ravn, Anders P. A calculus of durations. Inform. Process. Lett. 40 (1991), no. 5, 269–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement